Weak Chebyshev subspaces and continuous selections for the metric projection


Nürnberger, Günther ; Sommer, Manfred


URL: http://www.jstor.org/stable/1997800
Document Type: Article
Year of publication: 1978
The title of a journal, publication series: Transactions of the American Mathematical Society
Volume: 238
Page range: 129-138
Place of publication: Providence, RI
Publishing house: Soc.
ISSN: 0002-9947
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Nürnberger, Günther ; Sommer, Manfred (1978) Weak Chebyshev subspaces and continuous selections for the metric projection. Transactions of the American Mathematical Society Providence, RI 238 129-138 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item